# SDR ARWA0010707

- Difficulty date: June 29, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 62,592 hours, 28,067 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULE MAINTENANCE. N/R 493. DISCREPANCY: C2 CARGO DOOR CUT-OUT, CENTER UPPER DOOR SILL PIVOT CLEVIS ATTACH FITTING IS CRACKED. CORRECTIVE ACTION: REMOVED FASTENERS C2 CARGO DOOR CENTER UPPER DOOR SILL PIVOT FITTING, CLEAN SURFACE CORROSION IAW SRM 51-21-07 PAGE 1, ALODINE AND PRIMED IAW SRM 51-21-01 PAGE 2. INSTALLED NEW FITTING IAW SRM 51-40-01 PAGE 1.
